# SDR SWAA2015051539736

- Difficulty date: March 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 46,848 hours, 18,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERNAL SURFACE DAMAGED UNDER FWD END OF DORSAL FIN BETWEEN BS 855 - 873, BETWEEN LBL 4 TO RBL 4.  REPAIRED SKIN IAW ER & EA.
